# SDR USAA20101015SB160

- Difficulty date: October 14, 2010
- Submitted: October 15, 2010
- Operation: Air carrier
- Aircraft: N417US
- Make and model: Boeing 737401
- Aircraft serial: 23984
- System (JASC): 2560 · Emergency Equipment
- Part: Megaphone
- Part number: MV10
- Condition: Inoperative
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

CLT - PILOT REPORTED THE AFT MEGAPHONE INOPERATIVE.  MAINTENANCE REMOVED AND REPLACED THE AFT MEGAPHONE.  OPERATIONAL CHECK NORMAL.
